Canad. Math. Bull. 41(1998), 481-487
Printed: Dec 1998
M. M. Parmenter
P. N. Stewart
Let $R$ be a ring with $1$ and $P(R)$ the periodic radical of $R$.
We obtain necessary and sufficient conditions for $P(\RG) = 0$ when
$\RG$ is the group ring of an $\FC$ group $G$ and $R$ is commutative. We
also obtain a complete description of $P\bigl(I (X, R)\bigr)$ when
$I(X,R)$ is the incidence algebra of a locally finite partially
ordered set $X$ and $R$ is commutative.
16S34 - Group rings [See also 20C05, 20C07], Laurent polynomial rings
16S99 - None of the above, but in this section
16N99 - None of the above, but in this section